Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Is frequent urination normal after stopping hrt therapy ?

Good evening. I stopped taking an hrt therapy January 1, 2011. About 2-3 weeks later until now, my frequency of urinating has increased. Is this normal when stopping hrt? I haven t gotten to my doctor yet.
Asked On : Thu, 24 Feb 2011
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello levin;
welcome to HealthcareMagic.
Normally HRT is not related to increased frequency of urine.Probably you are having infection in urine which is causing the increase in frequency of urine.I would suggest you to get a urine routine examination done and consult your doctor with the report.If the report shows infection then the doctor will prescribe the needed antibiotic for you and the problem will be solved.
Answered: Tue, 9 Aug 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query.
Frequency of urination has nothing to do with hrt.
You might have urinary infection.
Go for urine check up.
After report go for treatment accordingly.
ok and bye.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor